Regularity of solutions of quasi-linear elliptic equations with L log(m) L coefficients Article

Edward, Julian, Hudson, Steve, Leckband, Mark. (2020). Regularity of solutions of quasi-linear elliptic equations with L log(m) L coefficients . JOURNAL OF DIFFERENTIAL EQUATIONS, 268(9), 5491-5515. 10.1016/j.jde.2019.11.037



cited authors

  • Edward, Julian; Hudson, Steve; Leckband, Mark

fiu authors

publication date

  • April 15, 2020

webpage

published in

category

Digital Object Identifier (DOI)

start page

  • 5491

end page

  • 5515

volume

  • 268

issue

  • 9